# SDR SIMA200407202

- Difficulty date: March 9, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N728AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145328
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 AND 4 EMERGENCY LIGHT STRIPS ARE INOPERATIVE.  REPAIRED WIRE SPLICE IAW AMM 70-03-03.  OPS CHECK GOOD.  (M)
